# SDR DHL2002807560

- Difficulty date: April 14, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: 5770409501
- Part serial: NSN
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LFT WINGCTR L/E SHOWS INTERNAL DOUBLER CRACKED 12 IN XFS 422.750.REMOVED DAMAGED DOUBLER PER SRM 51-3-0 PG 1.CLEANED TREATED AND PRIMED PER SRM 51-1-8B.INSTALLED NEW DOUBLER PER SRM 51-3-0 PG 1.
